# SDR SWAA022165

- Difficulty date: September 17, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 58,210 hours, 62,389 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 1016 PRESS BULKHEAD CRACKED (12 EA) ON WEBS THAT CONVERGE AT THE CENTER OF THE PRESS DOME.  REPAIRED BULKHEAD PER BFG ER.
